# SDR QXEA200500752

- Difficulty date: April 13, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LOWER FUSELAGE IN WHEEL WELL HAS LOOSE DIAPHRAGM AT UPPER ATTACH SCREWS AND CHAFING DAMAGE.  REPAIRED IAW CRJ700 SRM 51-42-001-001-A01, SRM 51-42-06-001-001-A01, AND SRM 51-42-21-001-001-A01.
